# SDR CA020307010

- Difficulty date: March 4, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 10,938 hours
- Engine: Cont O200A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Casting
- Part number: 627307A
- Condition: Corroded
- Location: Rt Mag Opening
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING COMPONENTS OFF OF THE ACCESORIE CASE, (UN RELATED REPAIR) DISCOVERED VER DEEP PITTING AND CORROSSION AROUND THE RIGHT MAGNETO OPENING.CASTING WAS REPLACED.
